Author Topic: Complete healing from a Klonopin cold turkey!  (Read 34868 times)

[Buddie]

Re: Complete healing from a Klonopin cold turkey!
« Reply #90 on: September 26, 2019, 09:40:57 pm »
Thank you for bumping my success story [...], it's been years since I read this and [...], I teared up too, I'm happy to hear you're doing so well.  Please do share your story when you can, it's so important for others to have [...].   As I read my story I remembered the pain but thankfully I can no longer feel it, and for that I'm so grateful. 

I [...] my story offers [...] to everyone still suffering.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a Klonopin cold turkey!
« Reply #91 on: September 26, 2019, 11:33:53 pm »
Thanks for bumping [...].  This is a truly inspiring story of healing.  Much like my journey. 
Thank You [...].
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a Klonopin cold turkey!
« Reply #92 on: September 27, 2019, 05:45:56 pm »

Hello, your story is amazing and I am wondering if anyone can help me and give me some direction.

I screwed up on my taper and do not know what to. After being put on and off multiple meds, and c/t off most of them after no results in eluding Ativan, I restarted previous prescribed Klonopin in late May, which was not helping after a month, so I quickly reducing .75 mg K to .5o k, then switched from .65 K and 5 mg V for 1 week and then dropped k and did 8 mg of V and started 1 mg taper per 7 to 10 days, tapered it down to 5mg while experiencing multiple symptoms and have been feeling awful!! I thought since I was only on the K short term ( all together over 3 months this run) I would be able to taper off fast.  ended updating 1 mg of V for 3 weeks the did not help. I am now getting micro sleeps, waking in sweats, bladder retention/issues, headaches, flu symptoms and more and I'm still on this poison. Idk if I should swathe back to Klonopin after 2 months or just suffer and try to keep tapering down?

Any suggestions would be a life saver!

Best! mdv
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a Klonopin cold turkey!
« Reply #93 on: October 13, 2019, 02:01:07 am »
Thank you so much for writing this! You have given me [...]! I have been on 2-6mg of Klonopin for the last 20 plus years. Started out at .5mg and then gradually increased over the years. I don't take it every day. It was prescribed for panic attacks and anxiety. I do take it at least every other day and sometimes it's 2mg and other times its 4mg to sleep which only lasts 3 hours before I wake up. I know I have to take some every other day to avoid awful withdrawal symptoms but desperately want to get off of it. I am seeing a psychiatrist who is working with me to try and taper off but he has also said that I may have to take it forever. I sure [...] that is not true. I know it has worsened my depression, my mood and just my general joy for life. Your story is encouraging and I am [...] I will one day be sharing that I too was able to get off this horrible drug and see the beautiful colors of life again!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Complete healing from a Klonopin cold turkey!
« Reply #94 on: November 17, 2019, 03:01:32 am »
Bump  :P
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.